# SDR AALA202505151470

- Difficulty date: May 8, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 29,835 hours, 12,397 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Compensator
- Part number: 2020201
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL BALANCING ISSUE SHORTLY AFTER LEVEL OFF BALANCING FUEL, FUEL KEPT GOING OUT OF BALANCE MULTIPLE TIME DURING FLIGHT. TROUBLESHOOTING PER FIM 28-41-00-810-807 FOR FAULT CODE 28-41208. CONFIRMED FAULTY NUMBER 2 TANK COMPENSATOR.  REMOVED AND REPLACED RIGHT HAND COMPENSATOR. PER 737 AMM 28-41-21.
